# SDR SWI2023F00590

- Difficulty date: October 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY FLOOR FWD INBD MOUNT FITTING BETWEEN FS 280.00 - 295.00, RBL9-RBL18 HN00118605   (C-CHECK RO 12/23/2023)    EVALUATED ON GALLEY FLOOR FWD INBD MOUNT FITTING BETWEEN FS 280.00 - 295.00, RBL9-RBL18 CORROSION IS EXFOLIATED AROUND NUTPLATE HOLE 100% OUT OF LIMIT. REF CRJ700 SRM 53-00-00-101-001-A01. REMOVED AND INSTALLED NEW FITTING BETWEEN FS 280.00 - 295.00, RBL9-RBL18 REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-32120 REV D COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
